# SDR SIMA20161019003

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 15,267 hours, 10,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE HAS A 1.25 INCH CRACK.   DRAG ANGLE REPAIRED IAW SRM 52-11-04
